This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
Too much levothyroxine can cause weight loss, loss of appettite, loss of muscle mas, loss of bones causing pain.
Hence, that should be checked with serum TSH, free T4 levels.
Levothyroxine dose should be lowered or discontinued if TSH is very low.
Other causes can be undiagnosed malig***** *****ke colon cancer, breast cancer, lymphoma etc.
Malabsorption syndrome is another strong possibility.
Malabsorption syndrome includes the follow possibilities:
1. Excess bacterial overgrowth in the small intestine known as SIBO syndrome.
This is not usually diagnosed by the colonoscopy.
Small intestinal aspirate can be sent for bacterial count.
Carbohydrate breath test (D xylose) is a simple test to diagnose this condition.
But, the treatment is much easier.
A 14 day course of Rifaximine improves the symptoms dramatically.
2. Lactose intolerance--- regular milk, dairy products.
3.Gluten sensitivity or celiac disease--- Wheat based products.
4. Chronic pancreatitis --- deficiency of the digestive enzymes produced by the pancreas.
5. Gastroparesis -- delayed gastric and intestinal movement.-- treated with metoclopramide or domperidone daily.
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile: